MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 379, 535 and 482 mg/dl.The customer's expected fasting blood glucose test result range is 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer as the product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 07/31/2018 and open vial date is (b)(6) 2016.The code chip matches the test strip.The customer stated he had no changes to his exercise routine, diet, medication or diabetic treatment and that he takes insulin (34 units).The meter memory was reviewed for previous test result history: result 1 : 379mg/dl date: (b)(6) 2017 time:12:53pm fasting , result 2 : 535mg/dl date: (b)(6) 2017 time: 3:50pm fasting, result 3 : 482mg/dl date: (b)(6) 2017 time: 2:43pm fasting, result 4: 137mg/dl date: (b)(6) 2017 time: 10:08pm fasting, result 5 : 565mg/dl date: (b)(6) 2017 time: 2:32pm fasting.The customer is concerned with the 379, 535, 482, and 565mg/dl results provided in the meter's memory.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6360876
Report Number1000113657-2017-00399
Device Sequence Number18841001
Product Code NBW
UDI-Device Identifier00021292008932
UDI-Public(01)00021292008932(17)180731(10)RT4871
Combination Product (Y/N)N
Initial Reporter StateWI
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4871
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2017
Initial Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY